# SDR SWAA2021081095263

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 918
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT ANGLE BEHIND WATER SERVICE PANEL CRACKED BS918 RBL12 WL170. ; / [01] REMOVED IN AFT CARGO BAY SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT BS918 RBL12 WL170 IAW SRM 51-10-02 ITEM 9.C; [02] VERIFIED APPLICABILITY NOT ALLOWABLE DAMAGE PARTS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH 9C.; [03] VERIFIED NO ALLOWABLE DAMAGE; REPAIRABLE BY REPLACEMENT.; [04] LOCATED AND DRILLED NEW AFT CARGO BAY SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS 918 RBL12 WL170 IAW SRM 51-40-05-0G-0 AND DWG 147A7221 AND OK TO INSTALL.; [05] VERIFIED LOCATED AND DRILLED NEW AFT CARGO BAY SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS 918 RBL12 WL170 IAW SRM 51-40-05-0G-0 AND DWG 147A7221.  VERIFIED OK TO INSTALL.; [06] INSTALLED NEW AFT CARGO BAY SUPPORT ANGLE BEHIND WATER SERVICE PANEL BS 918 RBL12 WL170 IAW SRM 51-40-02-0G-0 AND DWG 147A7221.; [07] CORRECTED MEASUREMENTS; [08] ADDED PART REQUIEMENT; [09] VERIFIED INSTALLATION OF NEW ACB SUPPORT ANGLE ABOVE WATER SERVICE PANEL AT BS 918 RBL 12 WL 170 IAW SRM 51-40-02-0G-0 AND DWG 147A7221.; [10] VERIFIED INSTALLATION OF NEW ACB SUPPORT ANGLE ABOVE WATER SERVICE PANEL AT BS 918 RBL 12 WL 170 IAW SRM 51-40-02-0G-0 AND DWG 147A7221.; [11] CORRECTION: RETRACTING PREVIOUS STATEMENT IN CORRECTIVE ACTION #10. CORRECT STATEMENT: VERIFIED COMPLETION OF TASK CARD TTG8Q005THNH.
